# SDR CALA0100757

- Difficulty date: August 10, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- Aircraft time: 48,039 hours, 22,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 435-510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H FUSELAGE SKIN WAS DENTED BETWEEN FORWARD CARGO DOOR AND RIGHT TURN OFF LIGHT AT STA 435-510 BETWEEN LONGERONS 20R AND 21R. A FLUSH SKIN PANEL REPAIR WAS INSTALLED IAW SRM 53-04, FIGURE 12C.
